MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4121, 45CM GRASPER REPOS CART, 10/BX; NWV

APPLIED MEDICAL RESOURCES C4121, 45CM GRASPER REPOS CART, 10/BX; NWV
Model Number C4121
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: left robotic colectomy lower anterior resection at the end of the procedure, two plastic parts came off the end of the grasper and were found in the patient.It was the rubber inserts came off.Retrieved from the patient and there was no harm.Additional information was received via telephone on 08mar2019 from applied medical health system spec: the device was used on bowel using a robot and needle driver.The procedure was left robotic colectomy lower anterior resection.The patient is (b)(6) male.This was the only information available.Patient status: fine.Type of intervention: retrieved from the patient and there was no harm.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of pad detachment.The jaw had remnants of adhesive and fragments of the pad.Based on the condition of the returned unit, it is likely that the pad detachment resulted from a shear force that was applied to the pad during use.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: left robotic colectomy lower anterior resection at the end of the procedure, two plastic parts came off the end of the grasper and were found in the patient.It was the rubber inserts came off.Retrieved from the patient and there was no harm.Additional information was received via telephone on 08mar2019 from applied medical health system spec: the device was used on bowel using a robot and needle driver.The procedure was left robotic colectomy lower anterior resection.The patient is 77 year old 187 pound male.This was the only information available.Patient status: fine type of intervention: retrieved from the patient and there was no harm.

Brand Name
C4121, 45CM GRASPER REPOS CART, 10/BX
Common Device Name
NWV
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8481087
Report Number2027111-2019-00404
Device Sequence Number1664255
Product Code NWV
UDI-Device Identifier00607915116873
UDI-Public(01)00607915116873(17)211126(30)01(10)1341952
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2021
Device Model NumberC4121
Device Catalogue Number101472473
Device Lot Number1341952
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/19/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date06/06/2019
Patient Sequence Number1
Patient Age77 YR
Patient Weight85